Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Puffiness of lips, bumps under tongue, taking Benadryl. Can my dentist be helpful?

I have frequent puffiness of my lips and have noticed 2-3 small bumps under my tongue and beneath my teeth. I just feel something is going on in my mouth. Benedryl seems to take the puffiness away but not the bumps. I will be seeing my dentist next week. I have already seen my family physician and she thinks its an allergy. Can my dentist be helpful?
Asked On : Tue, 31 Jul 2012
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist, Prosthodontics 's  Response
it can be allergic as your physician has said as well as some dental infection maybe there as you have mentioned those small swellings below your teeth. There is no harm in visiting a dentist just to rule out a dental problem as he/she will clinically judge the problem.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Dentist Dr. Varun Mishra's  Response
hello and welcome to hcm,
the case seems to be an allergy or a minor condition of oedema, and because of benadryl it gets off temporarily. you sure visit to dentist but visit some allergy specialist as well, by the combined efforts, you will surely get benefited.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor